Article Text

Download PDFPDF
Case report
Flecainide toxicity: a presentation to the emergency department with literature review

Abstract

Flecainide toxicity can result in increased cardiovascular instability which can significantly alter patient outcome if not recognised early. In this case report, the management of a 68-year-old woman who took an unintentional overdose of flecainide is detailed. We look at the management she received in the emergency department and her successful recovery and follow-up since the admission. In addition, the case report outlines the ECG changes that are most commonly documented in flecainide overdose and reviews the frequently used treatment methods for the overdose as summarised in current literature.

  • drugs and medicines
  • emergency medicine
  • poisoning
  • resuscitation

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.